EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 82(96), pp. 93–97 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Miodrag Kapetanovic

Matematicki institut
Kneza Mihaila 36
11000 Beograd, p.p. 367

Abstract: A tableau system for the predicate logic with countable conjunctions and disjunctions is presented and the completeness of the set of rules proved. These tableaux are then used to prove a slightly more general form of the Malitz interpolation theorem.

Classification (MSC2000): 03C40; 03C75, 03F99

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Feb 2008. This page was last modified: 26 Feb 2008.

© 2008 Mathematical Institute of the Serbian Academy of Science and Arts
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition